# SDR AALA202308224097

- Difficulty date: August 18, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 37,637 hours, 15,829 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: 902864
- Condition: False Indication
- Location: Zone 400 - Nac/P
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW DUE TO ENGINE #1 OVERHEAT LIGHT ILLUMINATED ON INITIAL CLIMB. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. **SUPPLEMENTAL REPORT FOR AALA202308214097: MAINTENANCE REPLACED #1 ENGINE UPPER FAN FIRE/OVERHEAT DETECTOR ASSEMBLY M1757 (AALA202308214097), LOWER FAN DETECTOR ASSEMBLY M1758 (AALA202308221262), LEFT CORE DETECTOR ASSEMBLY M1759 (AALA202308221394), RIGHT CORE DETECTOR ASSEMBLY M1760 (AALA202308220767) PER AMM 26-11-01.** (CLOSED)
